# SDR IXXA0300079O

- Difficulty date: November 22, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 81,432 hours, 33,593 cycles
- Engine: Cfmint CFM562BFR
- Engine time: 29,501 hours, 12,590 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Pmc
- Condition: Out Of Limits
- Location: Nr 2
- Part time: 81,432 hours, 33,593 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE NR 2 ENGINE EGT INCREASED FROM 730 DEGREES APPROXIMATELY TO 830 DEGREES.  CREW REDUCED POWER TO IDLE AND EGT STABILIZED AT 640 DEGREES.  PRECAUTIONARY ENGINE SHUTDOWN WAS ACCOMPLISHED AND CREW LANDED IN KTOL WITHOUT INCIDENT.  MAINTENANCE INSPECTED EGT HARNESS AND NO DEFECTS WERE NOTED.  MAINTENANCE RAN ENGINES AND FOUND PMC DROP CHECK OUT OF LIMITS.  ADJUSTED POWER TRIM AND OPERATIONAL CHECK WAS GOOD PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
